# SDR 06FDEA0702

- Difficulty date: February 16, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N434FE
- Make and model: Airbus A310-203
- Aircraft serial: 355
- Aircraft time: 42,617 hours, 18,806 cycles
- Engine: Ge CF680
- Engine time: 22,827 hours, 14,976 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Engine Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AFTER TAKEOFF NR 1 ENG EGT LIMIT WAS EXCEEDED.  EGT POINTER PAST 1000 DEGREE MARK.  ON FINAL EGT GAUGE WENT TO ZERO AND BLANK THEN CAME BACK UP TO ABOUT 400 DEGREES SIMILAR TO NR 2 ENG EGT INDICATOR.  INSPECTED ENGINE EXHAUST AND INLET FOR FOD AND OR OTHER DAMAGE DUE TO EGT OVERLIMIT.  DID NOT FIND ANY DAMAGE OR SIGNS OF OVER TEMP AT THIS TIME.  PER POWERPLANT CONVERSATION THE ENGINE DID NOT GO PAST 803 DEGREES PER ACARS READOUT.  REMOVED AND REPLACED EGT INDICATOR, ACCOMP PWR ASSURANCE RUN A310 JRH CHPT 6-11.  OFF MFG 63600-261-1.
